# SDR SWAA012417

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 32,453 hours, 32,421 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK AT DALFORT, FOUND FUSELAGE FRAME SHEAR TIE CRACKED, BS 360, BETWEEEN STRINGERS 14R-15R.                            REPAIRED SHEAR TIE PER SRM.
